An inverse problem of the theory of scattering from a layered-inhomogeneous half space
Differencialʹnye uravneniâ, Tome 17 (1981) no. 8, pp. 1434-1445
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1981_17_8_a7,
author = {A. S. Blagoveshchenskii and K. \`E. Voevodsky},
title = {An inverse problem of the theory of scattering from a layered-inhomogeneous half space},
journal = {Differencialʹnye uravneni\^a},
pages = {1434--1445},
year = {1981},
volume = {17},
number = {8},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1981_17_8_a7/}
}
TY - JOUR AU - A. S. Blagoveshchenskii AU - K. È. Voevodsky TI - An inverse problem of the theory of scattering from a layered-inhomogeneous half space JO - Differencialʹnye uravneniâ PY - 1981 SP - 1434 EP - 1445 VL - 17 IS - 8 UR - http://geodesic.mathdoc.fr/item/DE_1981_17_8_a7/ LA - ru ID - DE_1981_17_8_a7 ER -
A. S. Blagoveshchenskii; K. È. Voevodsky. An inverse problem of the theory of scattering from a layered-inhomogeneous half space. Differencialʹnye uravneniâ, Tome 17 (1981) no. 8, pp. 1434-1445. http://geodesic.mathdoc.fr/item/DE_1981_17_8_a7/